Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store

    Rite Aid Extra Strength PM Pain Relief Gelcaps, 500mg Acetaminophen / 25mg Diphenhydramine - 80 ct

    SKU
    8020918
    Rite Aid Exclusive
    $8.46 reg $11.49 Save $3.03 (26% off)
    reg $11.49 $8.46
    FSA/HSA eligible
    TIME IS RUNNING OUT
    days
    :
    hrs
    :
    mins
    :
    secs
    Max Qty 10
    -
    +

    Not available for shipping

    Out of Stock Online

    Free pickup at store

    In Stock Edit Store

    Not available for pickup at store

    Out of Stock Edit Store

    Warning Show Details

    Roll over or click image to zoom in
    Recommendations
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 8020918


    Pain doesn't only disrupt your daytime activities; it can also keep you from getting the rest you need at night. Get Rite Aid's Extra Strength Pain Relief Acetaminophen PM and get the pain relief you're seeking and the sleep you need. These non-habit-forming gelcaps relieve minor aches and pains and act as a sleep aid. Each gelcap contains 500mg of acetaminophen to handle your pain and temporarily reduce fever, plus 25mg of diphenhydramine HCI to help you ease into sleep. Rite Aid's pain reliever gelcaps contain no aspirin to offer you real time pain relief you can count on.

    • NON-HABIT FORMING: Rite Aid's PM pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed. Compare Rite Aid Acetaminophen PM to the active ingredients in Extra Strength Tylenol PM.
    • PAIN RELIEVER + NIGHTTIME SLEEP AID: Each Rite Aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.
    • PAIN RELIEVER + FEVER REDUCER: Rite Aid Extra Strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, menstrual pain relief, relief from muscular or body aches, and arthritis and/or joint pain relief.
    • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities.
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Extra Strength PM Pain Relief Gelcaps, 500mg Acetaminophen / 25mg Diphenhydramine - 80 ct
    Sub Brand Rite Aid Pharmacy
    Package Count 80
    Container Type plastic bottle
    Form Gelcap
    Flavor Other
    Disclaimer

    Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist with an other product containing diphenhydramine, even one used on skin If

    Country of Manufacture United States
    Best For Aches & Pains
    Prop 65 No
    INGREDIENTS

    Active Ingredients:Acetaminophen 500 mgDiphenhydramine HCI 25 mg

    SAFETY

    LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; or three or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms include: skin reddening, blisters, and rash. If skin reaction occurs, stop use and seek medical help right away.

    DIMENSIONS
    Dimensions
    Depth 1.8
    Width 1.8
    Height 3.6
    REVIEWS
    COMPARE TO SIMILAR PRODUCTS
    COMPARE TO SIMILAR PRODUCTS
    !